# SDR SIMA2019060421005

- Difficulty date: May 21, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 37,950 hours, 32,973 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 14533996401
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE LOCK BOX SUPPORT IS CRACKED. -C/A-REMOVED AND REPLACED PAX DOOR INNER HANDLE LOCK BOX  SUPPORT BRACKET IAW SRM 51-42-02.
